Complera

What is Complera?

Complera is a combination medication used to treat human immunodeficiency virus (HIV) infection and help prevent the human immunodeficiency virus (HIV) from reproducing.

Questions and answers on "Complera"

Hello,
I have a situation I would like to ask about. I am 64 and over the last 7-8 months have lost 65 lbs. I weighed 226 and most of the weight was in my belly. I had to loose to get into clothes and wanted to do it because I thought I would be healthier. I have had no problems to mention until just the last few days. Also, I started walking a mile every morning at 5am and have not missed a day since I started 2 months ago. I have not changed any medications and recently as of a couple of months ago had blood work done as usual as I am HIV positive now for about 30 years with no sickness to mention. I have not changed my medications. Like this morning I felt ok after drinking a V-8 which I have every morning. A few days ago I started eating cereal with fiber as I was having some trouble with bowel movements so I took a mild laxative and a stool softner which seem to take care of that. I ate my large bowl of cereal about 11am and felt sleepy so I decided to lay down a bit. But after about 30 minutes, I started feeling terrible again like I have for the last three days. I felt just fine till I ate. Nothing aches, I just feel very sickly. I was drinking a gallon of decaf iced tea a day with spenda now for about 6 months. I had one glass yesterday and decided to only drink water of which I am doing today. I always have drank a lot of water. I took my morning meds at 6am as usual. I take one HIV pill in the evening called Complera. I have had no trouble with this medication and blood work is very good. My doctor was ok with me loosing the weight. She is very good and was trained at the XXXXXXX Clinic and even consulted on the XXXXXXX XXXXXXX death. She is a great doctor. I have been eating sweets in the last few months and cut that out a few days ago. I have not called her yet as this just started a few days ago. I seem to do this same thing yesterday. I got ok in the afternoon and then ate at 6pm a healthy choice steamer dinner which I have been eating since I have been dieting. After that I did not feel good again. I do not eat junk food. Just grilled chicken and vegetables and a couple of greek yougarts a day. Uusally keeping my calories around 700 a day. For years, if I lay down in the afternoon and take a nap I feel worse when I awaken... the nap does not revive me like it does others. I take the following meds. A multiple vitamin, prozac 20 mg for years and synthroid 75mcg for years. I take lisinopril 40 mg and low dose 2.5 norvasc for BP which remains good and a 300 unit Krill Oil and a prostate suppliment and Rapaflo and finesteride 5mg and a sleep aid Diphenhydramine HCL 50mg. I thought it mignt be the splenda in my tea so I stopped taking that yesterday. Did put 1 packet in my cereal this morning. Would you have any suggestions? Thanks!

doctor1 MD

Brief Answer:
Subclinical infection or chronic hypoglycemia.

Detailed Answer:
Hi,
thanks for asking.
I am Dr. Prakash HM and I will be answering your query.
Going through your clinical history and present symptoms, I can comment as follows:
1. Your diet must be affecting your bodily functions,...

Read Full Thread   Ask a Doctor Now

Recent questions on  Complera

doctor1 MD

Hello, I have a situation I would like to ask about. I am 64 and over the last 7-8 months have lost 65 lbs. I weighed 226 and most of the weight was in my belly. I had to loose to get into clothes and wanted to do it because I thought I would be...

Ask Question
Dr. Andrew Rynne
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.